# SDR SWAA2021072739606

- Difficulty date: January 5, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 13,056 hours, 5,901 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E WEB FITTING/ANGLE CRACKED AT APPR. LT WS 278.5 WHERE WEB ATTACHES TO DEFLECTION ROLLER RIB / R & R'ED L/W FIXED T/E WEB FITTING/ANGLE AT LT WS 278.5 PER SRM 51-40-02INSPECTOR: E11803
